CureZone   Log On   Join
Fenbendazole Side Effects/Dead Parasites in Veins?
 
Bubby63071 Views: 2,760
Published: 5 years ago
 

Fenbendazole Side Effects/Dead Parasites in Veins?


Well folks, I started the Fenbendazole today. Does anyone know of any side effects, or what to expect from that? Wondering if this will cause another herx reaction. I'm taking that, along with the doxycycline. Pulse doses of ivermectin in between fenben doses. I'm hoping that this makes things turn around for me. One other thing..the parasites that you can actually see in your veins that are dead, do they ever disintegrate? I know they are causing blood supply issues. So tired of seeing blood vessels coming to the surface of my skin and then sticking up. Hoping at some point that will cease and return to normal. 6 months of this. God, I'm scared. Pray for me peeps. So sick of crying everyday like a little 2 year old. I swear the toxocara/strongyles have messed up something in my brain. My memory just gets worse and worse, and so does my sight. I'm hoping I win this battle before they render me blind. Being blind, hell, I'd rather be dead. Sorry to rant and rave, and thanks for all the support.

~Bubby
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.406 sec, (1)